Erratum “Automacity IV : sequences, sets, and diversity”
Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, p. 247.
@article{JTNB_1997__9_1_247_0,
     author = {J. Shallit},
     title = {Erratum {{\textquotedblleft}Automacity} {IV} : sequences, sets, and diversity{\textquotedblright}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {247--247},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.199},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.199/}
}
TY  - JOUR
TI  - Erratum “Automacity IV : sequences, sets, and diversity”
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1997
DA  - 1997///
SP  - 247
EP  - 247
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.199/
UR  - https://doi.org/10.5802/jtnb.199
DO  - 10.5802/jtnb.199
LA  - en
ID  - JTNB_1997__9_1_247_0
ER  - 
%0 Journal Article
%T Erratum “Automacity IV : sequences, sets, and diversity”
%J Journal de Théorie des Nombres de Bordeaux
%D 1997
%P 247-247
%V 9
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.199
%R 10.5802/jtnb.199
%G en
%F JTNB_1997__9_1_247_0
J. Shallit. Erratum “Automacity IV : sequences, sets, and diversity”. Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, p. 247. doi : 10.5802/jtnb.199. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.199/

Cited by Sources: